Alert archive / Minnesota / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 223, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 2, 2011, 6:56 AM CDT for 4 counties in Minnesota. It was in force for 64 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2011, 6:56 AM CDT (11:56 UTC)
- Expired
- Aug 2, 2011, 8:00 AM CDT
- In force
- 64 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Chippewa County, MN, Kandiyohi County, MN, Meeker County, MN, Swift County, MN
The radar
The Minneapolis radar (KMPX), 111 km from the middle of the area, began a volume at 11:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 7:35 AM CDT | TSTM WND GST 59 | 3 S Litchfield, MN | LITCHFIELD RAWS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 39 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 2, 5:23 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 11.9 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -595 J/kg
- Mixed-layer LCL
- 1515 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 308 m²/s²
- 0-3 km storm-relative helicity
- 808 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 9.9
The text
As transmitted, in the capitals the NWS used until 2016.
778 WUUS53 KMPX 021156 SVRMPX MNC023-067-093-151-021300- /O.NEW.KMPX.SV.W.0223.110802T1156Z-110802T1300Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 656 AM CDT TUE AUG 2 2011 THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN CHIPPEWA COUNTY IN WEST CENTRAL MINNESOTA... KANDIYOHI COUNTY IN CENTRAL MINNESOTA... WESTERN MEEKER COUNTY IN CENTRAL MINNESOTA... SOUTHEASTERN SWIFT COUNTY IN WEST CENTRAL MINNESOTA... * UNTIL 800 AM CDT * AT 652 AM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PRIAM...OR ABOUT 8 MILES SOUTHWEST OF WILLMAR...AND MOVING EAST AT 45 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS. LOCATIONS IN THE WARNING INCLUDE... WILLMAR... LITCHFIELD... PRIAM... RAYMOND... PRINSBURG... KERKHOVEN... CLARA CITY... GLUEK... DE GRAFF... BLOMKEST... SVEA... KANDIYOHI... LAKE LILLIAN... SPICER... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING WINDS IN EXCESS OF 60 MPH AND HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. REPORT ANY SIGNIFICANT WIND OR HAIL DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. && LAT...LON 4531 9448 4490 9450 4489 9544 4529 9565 TIME...MOT...LOC 1156Z 260DEG 38KT 4507 9514 WIND...HAIL 60MPH 0.75IN $$
2 follow-up statements
677
WWUS53 KMPX 021215
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
715 AM CDT TUE AUG 2 2011
MNC023-151-021230-
/O.CAN.KMPX.SV.W.0223.000000T0000Z-110802T1300Z/
CHIPPEWA MN-SWIFT MN-
715 AM CDT TUE AUG 2 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SWIFT AND EASTERN
CHIPPEWA COUNTIES IN WEST CENTRAL MINNESOTA IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4502 9507 4506 9525 4525 9525 4531 9448
4490 9450 4490 9502
TIME...MOT...LOC 1215Z 260DEG 38KT 4510 9486
$$
MNC067-093-021300-
/O.CON.KMPX.SV.W.0223.000000T0000Z-110802T1300Z/
KANDIYOHI MN-MEEKER MN-
715 AM CDT TUE AUG 2 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN MEEKER
AND SOUTHERN KANDIYOHI COUNTIES UNTIL 800 AM CDT...
AT 711 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR KANDIYOHI...OR 7 MILES EAST OF
WILLMAR...MOVING EAST AT 45 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY
THESE DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE...
LITCHFIELD...ATWATER...COSMOS...GROVE CITY...CORVUSO...CEDAR MILLS
AND STROUT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...HAIL...AND DEADLY LIGHTNING. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS.
&&
LAT...LON 4502 9507 4506 9525 4525 9525 4531 9448
4490 9450 4490 9502
TIME...MOT...LOC 1215Z 260DEG 38KT 4510 9486
WIND...HAIL 60MPH 0.75IN
$$748
WWUS53 KMPX 021241
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
741 AM CDT TUE AUG 2 2011
MNC067-021257-
/O.CAN.KMPX.SV.W.0223.000000T0000Z-110802T1300Z/
KANDIYOHI MN-
741 AM CDT TUE AUG 2 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN KANDIYOHI COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4490 9450 4490 9476 4524 9476 4524 9477
4529 9477 4531 9448
TIME...MOT...LOC 1242Z 260DEG 38KT 4515 9446
$$
MNC093-021300-
/O.CON.KMPX.SV.W.0223.000000T0000Z-110802T1300Z/
MEEKER MN-
741 AM CDT TUE AUG 2 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN MEEKER
COUNTY UNTIL 800 AM CDT...
AT 738 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR LITCHFIELD...MOVING EAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...LARGE HAIL...AND DEADLY LIGHTNING. FOR YOUR PROTECTION MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS.
&&
LAT...LON 4490 9450 4490 9476 4524 9476 4524 9477
4529 9477 4531 9448
TIME...MOT...LOC 1242Z 260DEG 38KT 4515 9446
WIND...HAIL 60MPH <.75IN
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 6:55 AM CDT, 1 minute earlier.
Area forecast discussion, Aug 2, 6:55 AM CDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 655 AM CDT TUE AUG 2 2011 .AVIATION... /12Z TAF ISSUANCE/ BOUTS OF CONVECTION AND MVFR CONDITIONS THIS MORNING AS A COLD FRONT IN WESTERN MN MOVES EAST ACROSS THE TAF SITES. WIND GUSTS TO 45 KNOTS POSSIBLE IN THE STORMS ALONG WITH BRIEF TORRENTIAL DOWNPOURS. IN THE WAKE OF THE FRONT...MVFR CEILINGS (015-025) EXPECTED FOR A COUPLE OF HOURS. IMPROVEMENT THEREAFTER WITH INCREASING NORTHWEST WINDS (12-15G22KT) THROUGH THE AFTERNOON. VFR KC TONIGHT AS HIGH PRESSURE BUILDS IN. WINDS WILL FROM THE NORTH WITH SPEEDS DIMINISHING TO LESS THAN 10 KNOTS. KMSP...MINOR CONVECTION PASSING SOUTH OF THE AIRPORT THROUGH 14Z. THEREAFTER...A BROKEN LINE OF CONVECTION LIKELY AS A COLD FRONT MOVES THROUGH BY 16Z. WINDS TURNING NORTHWEST (320-330) WITH FRONTAL PASSAGE WITH SPEEDS OF 13G20KT LIKELY. CEILINGS LOWERING TO 020 FOR A TIME WITH FRONTAL PASSAGE. VFR CONDITIONS THIS AFTERNOON THROUGH WEDNESDAY. && .DISCUSSION... /ISSUED 327 AM CDT TUE AUG 2 2011/ YET ANOTHER BUSY NIGHT ACROSS THE CWA WITH ONE COMPLEX RIDING SOUTHEAST AND WILL AFFECT WEST CENTRAL WISCONSIN DURING THE MORNING. FARTHER WEST...A FORWARD PROPAGATING MCV RACING NORTHEAST ACROSS EASTERN SOUTH DAKOTA. MODELS DIDNT DO TOO MUCH WITH THIS AS IS MOVED INTO WESTERN MN. DOES APPEAR THAT AS UPPER TROUGH/HEIGHT FALLS MOVE INTO THE WEST SHOULD BE ABLE TO INITIATE SOME SCT/BKN TSRA. VERY UNSTABLE AIRMASS OVER THE AREA WITH LAPS SOUNDING SHOWING IN EXCESS OF 4000 CAPE AHEAD OF FRONT. WIND AND HEAVY RAIN WILL BE THE MAIN SEVERE WEATHER THREATS ONCE AGAIN THROUGH THE MORNING. THOUGHT ABOUT ISSUING FLOOD WATCH OVER WISCONSIN THIS MORNING...BUT APPEARS FORWARD PROPAGATING SYSTEM SHOULD PRECLUDE TORRENTIAL RAINFALL. COLD FRONT PROGGED TO MOVE INTO CENTRAL MN THROUGH THE NOON HOUR AND THEN DROPPING OUT OF THE AREA BY LATE AFTERNOON. WILL END THE RAIN THREAT AFTER 21Z. STILL SEE DEWPOINTS REMAINING THROUGH LATE AFTERNOON/EVENING AS DRIER AIR SLOW TO PROGRESS EAST. DRY AND NOT AS WARM FOR WEDNESDAY AS HIGH PRESSURE DROPS SOUTHEAST OVER THE AREA. STILL WILL MAINTAIN SLIGHTLY ABOVE NORMAL TEMPERATURE TREND HOWEVER. NEXT SHOT AT SOME SHOWERS MOVES INTO SOUTHERN CWA THURSDAY/THU NIGHT PERIOD AS SHORT WAVE ENERGY RIDES ACROSS IOWA ALONG OLD FRONT. THIS EXITS TO THE EAST WITH THE NEXT WAVE MOVING INTO THE AREA SATURDAY AND LINGERING INTO SUNDAY. THE 00Z GFS REMAINS FASTEST WITH THE MOVEMENT OF THIS FEATURE. WILL CONTINUE POPS FOR SAT INTO SUNDAY FOR THIS SYSTEM...WITH THE ECMWF NOT QUITE AS FAST. LONGER RANGE TREND STILL INDICATING A BETTER INFLUX OF CANADIAN AIR LATER NEXT WEAK AS WESTERN RIDGE RETROGRADES AND FLATTENS A BIT...ALLOWING HUDSON BAY LOW TO DROP A BIT FARTHER SOUTH. THIS WILL ALLOW LARGE...DRY...CANADIAN HIGH TO FINALLY DROP OVER THE WESTERN GREAT LAKES. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && RAH/DWE
Hazardous weather outlook, Aug 2, 3:46 AM CDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 346 AM CDT TUE AUG 2 2011 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 031215- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 346 AM CDT TUE AUG 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL BE POSSIBLE OVER MUCH OF THE AREA THROUGH THE MORNING AS A COLD FRONT MOVES EAST. SOME OF THE STORMS COULD BE SEVERE...WITH THE MAIN THREAT FROM DAMAGING WINDS AND HEAVY RAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY AND THURSDAY NIGHT AND AGAIN OVER THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING.
In the hours before
Special weather statement, Aug 2, 3:29 AM CDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
329 AM CDT TUE AUG 2 2011
WIZ016-020915-
RUSK-
329 AM CDT TUE AUG 2 2011
...THUNDERSTORMS MOVING INTO RUSK COUNTY THROUGH 415 AM CDT...
AT 325 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 6 MILES EAST OF EDGEWATER. THIS STORM WAS MOVING
SOUTHEAST AT 50 MPH.
WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
TORRENTIAL RAINFALL.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BRUCE.
LADYSMITH.
TONY.
GLEN FLORA.
SHELDON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RAINFALL AMOUNTS OF ONE TO TWO INCHES PER HOUR ARE POSSIBLE FROM THE
THUNDERSTORM. THIS MAY RESULT IN BRIEF RUNOFF PROBLEMS AND PONDING
OF WATER ON AREA ROADWAYS.
&&
LAT...LON 4537 9076 4537 9091 4530 9092 4529 9093
4542 9136 4564 9153 4565 9127 4564 9068
4563 9067 4541 9067
TIME...MOT...LOC 0828Z 315DEG 44KT 4572 9132
JLTSpecial weather statement, Aug 2, 4:17 AM CDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
417 AM CDT TUE AUG 2 2011
WIZ014>016-021015-
BARRON-POLK-RUSK-
417 AM CDT TUE AUG 2 2011
...GUSTY WINDS AND HEAVY RAIN DEVELOPING OVER BARRON...POLK AND
RUSK COUNTIES THROUGH 515 AM CDT...
AT 414 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS FROM FREDERICK THROUGH HAUGEN TO NEAR GLEN FLORA. THE
STORMS WERE MOVING EAST AT 40 MPH.
WINDS UP TO 50 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE
STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
FREDERIC.
LUCK.
BARRONETT.
CUMBERLAND.
RICE LAKE.
LADYSMITH.
GLEN FLORA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE
LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.
&&
LAT...LON 4539 9067 4525 9262 4565 9265 4565 9254
4573 9253 4572 9215 4565 9214 4564 9072
TIME...MOT...LOC 0913Z 265DEG 35KT 4562 9241Local storm report, Aug 2, 5:24 AM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
524 AM CDT TUE AUG 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 AM TSTM WND GST 6 WNW RICE LAKE 45.54N 91.85W
08/02/2011 M59 MPH BARRON WI TRAINED SPOTTER
&&
CARLYONLocal storm report, Aug 2, 5:41 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
541 AM CDT TUE AUG 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 AM TSTM WND GST 6 S MARIETTA 44.93N 96.44W
08/02/2011 M53 MPH LAC QUI PARLE MN MESONET
&&
CARLYONSpecial weather statement, Aug 2, 6:06 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 606 AM CDT TUE AUG 2 2011 MNZ047-048-021200- POPE-STEVENS- 606 AM CDT TUE AUG 2 2011 ...THUNDERSTORMS MOVING ACROSS OVER POPE AND STEVENS COUNTIES THROUGH 700 AM CDT... AT 602 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ARTICHOKE. THIS STORM WAS MOVING NORTHEAST AT 55 MPH. HAIL UP TO NICKEL SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... CHOKIO. ALBERTA. MORRIS. HANCOCK. CYRUS. STARBUCK. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A WARNING IS ISSUED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA. && LAT...LON 4574 9625 4576 9516 4543 9514 4541 9622 TIME...MOT...LOC 1106Z 242DEG 49KT 4544 9612
Local storm report, Aug 2, 6:30 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
630 AM CDT TUE AUG 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 AM TSTM WND GST 1 NW BOYD 44.87N 95.92W
08/02/2011 M50 MPH LAC QUI PARLE MN TRAINED SPOTTER
&&
CARLYONThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 12:00 AM CDT | River Flood Warning | MPX | Todd | 57 hr |
| Aug 2, 5:26 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Lac qui Parle, Swift, Yellow Medicine | 64 min |
| Aug 2, 6:06 AM CDT | Special Weather Statement | MPX | Pope, Stevens | 54 min |
| Aug 2, 6:41 AM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Pope, Stearns, Swift | 51 min |
| Aug 2, 7:23 AM CDT | Severe Thunderstorm Warning | MPX | Meeker, Sherburne, Stearns, Wright | 67 min |
| Aug 2, 7:24 AM CDT | Special Weather Statement | MPX | Benton, Carver, Isanti, McLeod, Sherburne, Sibley and 1 more | 36 min |
| Aug 2, 7:39 AM CDT | Severe Thunderstorm Warning | MPX | Benton, Stearns | 51 min |
| Aug 2, 7:57 AM CDT | Severe Thunderstorm Warning | MPX | Anoka, Hennepin, Isanti, Ramsey, Sherburne, Wright | 48 min |
| Aug 2, 8:05 AM CDT | Severe Thunderstorm Warning | MPX | Benton, Isanti, Kanabec, Mille Lacs | 55 min |
| Aug 2, 8:31 AM CDT | Severe Thunderstorm Warning | MPX | Anoka, Chisago, Isanti, Washington | 74 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.